Ask an expert
Question

22 Aug 2007

Bruise caused by iron injection
I went for a six week course of iron injections at the beginning of the year. I still have two massive bruises on each of my butt cheeks that don't seem to fade.
Are they going to stay there permanently and what is the reason for such severe bruising?
Answer 20,192 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Anon
it is not a bruising - it is the iron in the injection that coloured the skin - it can cause a tatoo-like mark in the skin. Your doctor should be aware of this as they need to refine their way of giving the injections.

Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.